advertisement
Question
Posted by: Puzzled | 2012-04-06

medication + erection

Im 64 + have been on Ziak 10mg for 6 mths now fr high bp. I''ve noticed the last 3 - 4 mths my erections r not as hard as they used 2 b. My GP says Im very healthy. Gf + I have been living 2gether 5 yrs + the sex has always been great. I can still satisfy her but my erection are definately not what they were b4. Could it be a side effect of the Ziak? Is there anything I can use to have harder erections?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please consult your GP for the treatment of erectile dysfunction

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2012-04-08

please consult your GP for the treatment of erectile dysfunction

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement